- CASE FILE
Daily intense pain tingling, prickling, throbbing, jabbing, or burning pain in left thigh will start without any warning.
ABOUT THIS CASE FILE
In 2004, I began to experience intermittent tingling and prickling feelings in my left leg. In 2016, I woke up one morning and was unable to put pressure on my left foot or to walk. Doctors thought I had a stroke, the test results indicated no stroke. After receiving pain medication and stretching I was able to walk with a rocking motion. I was seen by a neurologist and diagnosed with drop foot. I was placed on medicine and prescribed physical therapy. I am seeking help because doctors have no definitive diagnosis for my symptoms. The doctors continue to change my medications regimen in hopes of controlling the pain, but with no focus on a cure. I am tired of taking medication that is, merely masking the symptoms but not curing the cause of the symptoms. I have been diagnosed with ankle cramps, drop foot and peripheral neuropathy based on my symptoms. The drop foot causes me to walk with a rocking motion right to left and I have no feeling in my ankle. Because of this, I have to remember to pick my left foot up higher than my right foot because I will stumble and fall. On June 21, 2019, I had a great day no pain, went to bed, woke up on June 22, 2019, with a severe flare-up. I was forced to spend the day in bed. The 20 - 25 steps it took to go to the restroom and back to the bed was sure agony from the pain in my back and left thigh. I also experienced some incontinence as well. The pain is different altering between a tingling, prickling, throbbing, jabbing, or burning pain. I am currently having the pain in my left thigh with no back pain, but my back feels sore. On June 22, 2019, I was prescribed Nortriptyline, Meloxicam, Prednisone, Ibuprofen 600, Tylenol with Codeine #3 and 4, Diclofenac Sodium Topical Gel. On August 2, 2019, my medicine regimen was changed to Gabapentin, Omeprazole, and Tylenol with Codeine and bed rest for two weeks. I now have to carry Narcan with me because there is a possibility I could overdose from the medication I am on, this is extremely scary to me. As well as the thought of becoming addicted to the medication. I can only sit for about 30 minutes at a time before I begin to experience tingling, jabbing or burning pain in my left leg. The doctors are unable to tell me why the symptoms continue to return, and or have become so severe and somewhat debilitating.